Refine Categories

Category

Ailment

Brand

Price Range

ListList GridGrid
"

180mg Fexofenadine Hydrochloride

"
Showing 1 - 4 of 4
Sort By
View
Page  of 1
Related Categories: Hayfever | Xergic | Antihistamine | Telfast

Xergic 180mg 60 Tablets

Catalogue Number: 951994

Xergic 180mg is a once a day tablet for the relief from hayfever allergy and itchy skin rash. Xergic 180mg is non-drowsy and alleviates symptoms such as itchy eyes, throat, nose and skin. Xergic contains the active ingredient fexofenadine hydrochloride and belongs to a group of medicines called…

$14.99 Add to Cart

Telfast 180mg 50 Tablets

Catalogue Number: 774773

…related to Allergy - Swelling related to Hives Adults and Children from 12 years 1 tablet daily as required Each tablet contains 180mg Fexofenadine Hydrochloride If you are pregnant or may become pregnant, check with your doctor or pharmacist before taking this medicine Do not use in children…

Consumer Medical Information

$32.99 Add to Cart

Telfast 180mg Tabs 10

Catalogue Number: 560626

Fast acting 24hr relief, once a day, non drowsy. Pharmacy medicine. Each Tablet Contains: Fexofenadine hydrochloride 180mg. Indications Relief For The Symptoms Of Itchy Skin Rash/Hives Urticaria - Swelling related to allergy, Swelling related to hives, Itchy skin rash and Itch caused by hives.…

Consumer Medical Information

$10.99 Add to Cart

Telfast 180mg 30 Tablets

Catalogue Number: 591597

Fast acting 24hr relief, once a day, non drowsy. Pharmacy medicine. Each Tablet Contains: Fexofenadine hydrochloride 180mg. Indications Relief for the Symptoms Of Itchy Skin Rash/Hives Urticaria - Swelling related to allergy, Swelling related to hives, Itchy skin rash and Itch caused by hives.…

Consumer Medical Information

$22.99 Add to Cart

Enter your email address to receive our exclusive offers!